# SDR ASOA2012072601976

- Difficulty date: July 18, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 26,300 hours, 18,993 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 601-665
- Part time: 986,736 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT 9L AND FS 601, 613, 629, 665.    REMOVED CORROSION  IAW SRM 53-31-49-101-001-A01.   PERFORMED LPI, TYPE 1, METHOD-C ON BLENDED AREAS IAW SRM 53-31-49-101-001A-01 IAW NDT INSPECTION PROCEDURE PT-1, NO INDICATIONS NOTED.
